Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Complete intersection manifolds with extremal Euler-Poincaré characteristics

Authors: Bang-yen Chen and Koichi Ogiue
Journal: Proc. Amer. Math. Soc. 50 (1975), 121-126
MSC: Primary 14M10; Secondary 57D20
MathSciNet review: 0404275
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Studies on $ n$-dimensional complete intersection manifolds with Euler-Poincaré characteristic $ n + 1$.

References [Enhancements On Off] (What's this?)

  • [1] B.-Y. Chen and K. Ogiue, Some implications of the Euler-Poincaré characteristic for complete intersection manifolds, Proc. Amer. Math. Soc. 44 (1974), 1-8. MR 0332806 (48:11131)
  • [2] F. Hirzebruch, Topological methods in algebraic geometry, 3rd ed., Die Grundlehren der math. Wissenschaften, Band 131, Springer-Verlag, New York, 1966. MR 34 #2573. MR 0202713 (34:2573)
  • [3] K. Ogiue, Complex hypersurfaces of a complex projective space, J. Differential Geometry 3 (1969), 253-256. MR 42 #2401. MR 0267499 (42:2401)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 14M10, 57D20

Retrieve articles in all journals with MSC: 14M10, 57D20

Additional Information

Keywords: Euler-Poincaré characteristic, complete intersection manifold, complex projective space
Article copyright: © Copyright 1975 American Mathematical Society

American Mathematical Society